×

zbMATH — the first resource for mathematics

An approximation result for normal integrands and applications to relaxed controls theory. (English) Zbl 0521.49012

MSC:
49J45 Methods involving semicontinuity and convergence; relaxation
49J15 Existence theories for optimal control problems involving ordinary differential equations
26B99 Functions of several variables
34H05 Control problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bertsekas, D.P; Shreve, S.E, Stochastic optimal control: the discrete time case, (1978), Academic Press New York/London · Zbl 0471.93002
[2] Cohn, D.L, Measure theory, (1980), Birkhäuser Basel/Boston · Zbl 0436.28001
[3] Dieudonné, J, Treatise on analysis, (1960), Academic Press New York/London
[4] Pappas, G.S, A maximum principle for non-differentiable control problems with state constraints, () · Zbl 0546.49015
[5] Rockafellar, R.T, Integral functionals, normal integrals and measurable selections, () · Zbl 0326.49008
[6] Rockafellar, R.T, Existence theorems for general control problems of Bolza and Lagrange, Advan. in math., 15, 312-333, (1975) · Zbl 0319.49001
[7] Warga, J, Optimal control of differential and functional equations, (1972), Academic Press New York/London · Zbl 0253.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.